Volume 17 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Author Index – K
Kachmar, Ayman
Semi-classical eigenvalue estimates under magnetic steps
Kakariadis, Evgenios
Couniversality and controlled maps on product systems over right LCM semigroups
Kalaj, David
Schwarz-Pick lemma for harmonic maps which are conformal at a point
Kalantar, Mehrdad
Noncommutative Furstenberg boundary
Kallel, Sadok
A topological join construction and the Toda system on compact surfaces of arbitrary genus
Kang, Moon-Jin
A rigorous derivation from the kinetic Cucker-Smale model to the pressureless Euler system with nonlocal alignment
Karakhanyan, Aram
A class of unstable free boundary problems
Capillary surfaces arising in singular perturbation problems
Kasprzak, Paweł
Noncommutative Furstenberg boundary
Kaßmann, Moritz
Regularity estimates for elliptic nonlocal operators
Katsoulis, Elias
Couniversality and controlled maps on product systems over right LCM semigroups
Katz, Nets
A model for studying double exponential growth in the two-dimensional Euler equations
Kauranen, Aapo
Boundary blow-up under Sobolev mappings
Kazaniecki, Krystian
Anisotropic Ornstein non inequalities
Keir, Joseph
Evanescent ergosurface instability
Keleti, Tamás
Construction of one-dimensional subsets of the reals not containing similar copies of given patterns
Kellay, Karim
Sharp reachability results for the heat equation in one space dimension
Kenig, Carlos
The Calder\'on problem with partial data on manifolds and applications
Kennedy, Matthew
A non-self-adjoint Lebesgue decomposition
Kesler, Robert
Sparse Bounds for the Discrete Cubic Hilbert Transform
Khan, Krishnendu
Some applications of group theoretic rips constructions to the classification of von Neumann algebras
Khenissi, Moez
Local energy decay and smoothing effect for the damped Schrödinger equation
Khodja, Mohamed
The semiclassical limit of the time dependent Hartree--Fock equation: The Weyl symbol of the solution
Killip, Rowan
Global well-posedness and scattering for the defocusing quintic NLS in three dimensions
On the well-posedness problem for the derivative nonlinear Schrödinger equation
The final-state problem for the cubic-quintic NLS with non-vanishing boundary conditions
The mass-critical nonlinear Schrödinger equation with radial data in dimensions three and higher
Kim, Inwon
Homogenization of Neumann boundary data with fully nonlinear operator
The two-phase Stefan problem: regularization near Lipschitz initial data by phase dynamics
Kim, Jongchon
L^2 bounds for a maximal directional Hilbert transform
Kim, Junha
Strong illposedness for SQG in critical Sobolev spaces
Kim, Seunghyeok
Existence theorems of the fractional Yamabe problem
Kim, Sunghan
Isolated Singularities for Semilinear Elliptic Systems with Power-Law Nonlinearity
Kinnunen, Juha
Parabolic weighted norm inequalities for partial differential equations
Kiselev, Alexander
Global well-posedness of slightly supercritical active scalar equations
Kiss, Gergely
On the discrete Fuglede and Pompeiu problems
Kitagawa, Jun
Exponential convergence of parabolic optimal transport on bounded domains
Klartag, Bo'az
Eigenvalue distribution of optimal transportation
Klein, Abel
Erratum to ``Poisson statistics for eigenvalues of continuum random Schr\"{o}dinger operators''
Poisson statistics for eigenvalues of continuum random Schrödinger operators
Klopp, Frédéric
Lifshitz tails for generalized alloy type random Schrödinger operators
Resonances for large one-dimensional "ergodic'' systems
Klotz, Andreas
Necessary density conditions for sampling and interpolation in spectral subspaces of elliptic differential operators
Knese, Gregory
Polynomials with no zeros on the bidisk
Koba, Hajime
Local and global solvability for advection-diffusion equation on an evolving surface with a boundary
Koch, Gabriel
Partial regularity for Navier-Stokes and liquid crystals inequalities without maximum principle
Koch, Herbert
Small data scattering and soliton stability in H^{-1/6} for the quartic KdV equation
Kokarev, Gerasim
On multiplicity bounds for Schr\"odinger eigenvalues on Riemannian surfaces
Kolesnikov, Alexander
Eigenvalue distribution of optimal transportation
Kolev, Boris
A Lichnerowicz estimate for the first eigenvalue of convex domains in K\"{a}hler manifolds
Kołodziej, Sławomir
A priori estimates for complex Hessian equations
Kolountzakis, Mihail
Periodicity of the spectrum in dimension one
Kolumbán, József
External boundary control of the motion of a rigid body immersed in a perfect two-dimensional fluid
König, Tobias
Classification of positive singular solutions to a nonlinear biharmonic equation with critical exponent
Kordyukov, Yuri
Magnetic wells in dimension three
Korobkov, Mikhail
Forward self-similar solutions of the Navier-Stokes equations in the half space
On the Luzin N-property and the uncertainty principle for Sobolev mappings
Koskela, Pekka
Boundary blow-up under Sobolev mappings
Kostianko, Anna
Smooth extensions for inertial manifolds of semilinear parabolic equations
Kovač, Vjekoslav
A Szemerédi-type theorem for subsets of the unit cube
Kowalczyk, Michał
The classification of four-end solutions to the Allen--Cahn equation on the plane
Krainer, Thomas
Dynamics on Grassmannians and resolvents of cone operators
Krieger, Joachim
A codimension-two stable manifold of near soliton equivariant wave maps
Small data global regularity for half-wave maps
Kriventsov, Dennis
A spiral interface with positive Alt-Caffarelli-Friedman limit at the origin
Krupchyk, Katsiaryna
Eigenvalue bounds for non-self-adjoint Schrödinger operators with non-trapping metrics
Inverse problems for nonlinear magnetic Schroedinger equations on conformally transversally anisotropic manifolds
Kumar, Poornendu
Distinguished varieties through the Berger-Coburn-Lebow theorem
Kurylev, Yaroslav
Reconstruction and stability in Gel'fand's inverse interior spectral problem
Kusuoka, Seiichiro
H\"older continuity and bounds for fundamental solutions to nondivergence form parabolic equations
Kutzschebauch, Frank
Holomorphic factorization of mappings into $\operatorname{Sp}_4(\mathbb{C})$
Kuusi, Tuomo
Boundary behavior of solutions to the parabolic p-Laplace equation
Nonlocal self-improving properties
Kwon, Hyunju
On non-uniqueness of Hölder continuous globally dissipative Euler flows
Kyed, David
L^2-Betti numbers of rigid C*-tensor categories and discrete quantum groups